Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the theory of internal waves of permanent form in fluids of great depth


Author: C. J. Amick
Journal: Trans. Amer. Math. Soc. 346 (1994), 399-419
MSC: Primary 76B25; Secondary 35Q35, 76V05
MathSciNet review: 1145726
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 76B25, 35Q35, 76V05

Retrieve articles in all journals with MSC: 76B25, 35Q35, 76V05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1994-1145726-1
PII: S 0002-9947(1994)1145726-1
Article copyright: © Copyright 1994 American Mathematical Society